# SDR SWAA2020121028801

- Difficulty date: November 6, 2020
- Submitted: December 10, 2020
- Operation: Air carrier
- Aircraft: N432WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33715
- Aircraft time: 60,767 hours, 36,021 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Angle
- Part number: 111A1000
- Condition: Cracked
- Location: Bulkhead
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT LOWER FUSELAGE AT STA 663.75 LBL 44 VAPOR BARRIER ANGLE HAS SUSPECT CRACK.  ACCOMPLISHED REPLACEMENT ANGLE AT LT LOWER FUSELAGE STA 663 BETWEEN LBL 20' TO LBL 60' VAPOR BARRIER ANGLE, REF B737-7 SRM 57-10-10-2R-5 FIG 202 AND DWG 111A1000.  LEAK CHECK BEING ACCOMPLISHED ON N/R W186639.
